Hail, Brevard
- When
- May 17, 5:55 PM EST
- Where
- Brevard County, 2.4 mi SSW of Titusville
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 28.570, -80.820
Public reported half-dollar-sized hail near Titusville.
The east coast sea breeze formed in the early afternoon and propagated inland, eventually colliding with the west coast sea breeze over the central peninsula. Storms moved to the east and northeast and produced large hail over Brevard and Volusia Counties.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MLB wrote it up.
The east coast sea breeze formed in the early afternoon and propagated inland, eventually colliding with the west coast sea breeze over the central peninsula. Storms moved to the east and northeast and produced large hail over Brevard and Volusia Counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at May 17, 1:45 PM EST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 245 PM EDT THU MAY 17 2012 .DISCUSSION... CURRENT...WEAK SURFACE TROUGH SAGGING INTO CTRL FL FROM THE N/W IS PRODUCING A RATHER CHAOTIC WIND FLOW. ECSB HAS ALREADY FORMED NEAR/NORTH OF THE TROUGH AXIS WITH LIGHT S-SSW TO ITS SOUTH. SKIES HAVE BECOME PCLDY AS EXPECTED WITH SPOTTY SHOWERS POPPING UP IN MANY AREAS. THUS FAR...TS HAVE REMAINED TO THE NORTH OF THE CWA...BUT SOME HEAVIER SHOWERS TO THE WEST OF OKEE COUNTY LOOK LIKE THEY MAY INTENSIFY INTO TS SHORTLY. REMAINDER OF THIS AFTERNOON INTO TONIGHT...EXPECT STEADY INCREASE IN COVERAGE AND INTENSITY OF CONVECTION AS BASE OF MID LEVEL TROUGH TO THE NORTH PIVOTS EWD AND SEA/LAKE AND OUTFLOW BDRYS BEGIN TO DEVELOP /INTERACT. UNLESS THE COVERAGE REALLY RAMPS UP BTWN NOW AND 4 PM... DON'T PLAN ON RUNNING WITH A PRE-FIRST PERIOD AND WILL MENTION JUST SCATTERED EVENING SHOWERS/STORMS. FRIDAY...CWA REMAINS IN WSW MID LEVEL FLO PATTERN WITH POS TILT TROUGH EXTENDING FROM THE SERN SEABOARD ACROSS NORTH FL AND INTO THE ERN GOMEX. MEAN DRYING IS INDICATED BY BOTH THE NAM AND GFS WITH PWATS DROPPING TO NEAR 1.25" NORTH AND 1.5 - 1.6" SOUTH. SHAVED POPS BACK TO 30 AREAWIDE...AND WAS TEMPTED TO GO WITH SLIGHT CHANCE ACROSS THE NORTH...BUT WILL LEAVE FOR NOW GIVEN ADJCT CWA FCSTS...MID SHIFT CAN ADJUST AS NEEDED. FRI NIGHT-SUN...THE BASE OF THE UPPER TROUGH SHIFTS SOUTH INTO THE NORTH GULF OF MEXICO. AS IT DOES THE MOISTURE RIBBON IN THE DEEP LAYER SOUTHWEST FLOW IS PUSHED OVER SOUTHERN FLORIDA AND THE FLORIDA STRAIT. THE 17/12Z GFS AND THE 17/00Z ECMWF SHOW A DRY SLOT ROTATING OVER THE PENINSULA OVER THE WEEKEND WHICH SHOULD LIMIT RAIN CHANCES TO THE 30 TO 40 PERCENT RANGE. TIME HEIGHT CROSS SECTIONS SHOWING A DROP IN THE MEAN LAYER MOISTURE OVERNIGHT FRIDAY AND CONTINUING THROUGH THE WEEKEND HELPING TO VALIDATE LOWER RAIN CHANCES. MORNING LOWS SAT AND SUN IN THE MID AND UPPER 60S TO LOWER 70S MARTIN COUNTY BEACHES. HIGHS ON SAT IN THE MID 80S AT THE COAST THANKS TO A SEA BREEZE AND THE UPPER 80S FOR THE INTERIOR. STAYS OVER THE SOUTHEAST AND FLORIDA. MON-WED...(PREVIOUS EXTENDED) STUBBORN MID LEVEL TROUGH FINALLY DAMPENS OUT EARLY NEXT WEEK...BUT WSW MID LEVEL FLOW AND BELOW NORMAL H50 HEIGHTS REMAIN OVERHEAD. FEEL AS THOUGH GFS PRES PATTERN IS LIKELY CONTAMINATED BY SPURIOUS WEST CARIBBEAN LOW...AND WILL LIKELY BE LOOKING AT WEAKER FLOW OUT OF THE SE OR SOUTH EARLY NEXT WEEK. SEE NO REASON TO DEPART FROM CURRENT FCST OF LOW END SCT (30) POPS EACH AFTERNOON. TEMPS REBOUND TO NEAR OR A DEGREE OR TWO ABOVE CLIMO BY MID WEEK. && .AVIATION...CLOUDS THINNED OUT AS FCST...WITH COVERAGE OF SHOWERS SHOWING A SLOW INCREASE. ACTIVITY STILL EXPECTED TO INCREASE IN COVERAGE/INTENSITY AFT 19Z WITH LOCAL IFR CIGS/VSBYS AND WIND GUSTS OVER 35KT POSSIBLE THROUGH ABOUT 02Z-03Z. && .MARINE...WHILE FLOW ON THE WEST SIDE OF THE ATLC RIDGE HAS BEEN KEEPING WINDS S-SSW...LOCAL WIND REGIME WILL BECOME RATHER CHAOTIC THE NEXT H24 AS SURFACE TROUGH SAGS INTO THE ADJCT ATLC. HOWEVER SPEEDS REMAIN GENERALLY AOB 10KT WITH 2-4FT SEAS IN A LONG PERIOD (10-12S) SWELL. SAT-SUN...WEAK GRADIENT CONTINUES INTO THIS WEEKEND. WINDS BECOME LIGHT ONSHORE AFTER FRI...WITH SPEEDS REMAINING 10 KT OR LESS. SWANS BEEN A FOOT OR SO HIGH SO LIMITING SEAS TO 4 FEET OFFSHORE AND 2 TO 3 FEET NEARSHORE. MON-TUE...SEAS MAY BUILD TO 4 TO 5 FEET AS A 2 FOOT LONG PERIOD EASTERLY SWELL PROPAGATES INTO THE COASTAL WATERS. && .FIRE WEATHER...NO SIGNIFICANT FIRE WEATHER CONCERNS AS MIN RELATIVE HUMIDITY VALUES REMAIN IN THE 40S WITH LIGHT WIND PATTERN. REPEATED GROUND/FUEL WETTING FROM RECENT RAINS OVER THE PAST COUPLE WEEKS HAS DECREASED THE OVERALL FIRE DANGER FOR THE TIME BEING. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 83 68 84 / 30 30 20 30 MCO 68 89 68 87 / 30 30 20 30 MLB 68 84 70 84 / 30 30 20 30 VRB 67 86 69 85 / 40 30 30 30 LEE 68 88 68 88 / 30 30 20 30 SFB 69 89 69 87 / 30 30 20 30 ORL 70 88 69 87 / 30 30 20 30 FPR 67 85 69 86 / 40 30 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...CRISTALDI LONG TERM/IMPACT WX....WIMMER
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 501 AM EDT THU MAY 17 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-172115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 501 AM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A MID LEVEL DISTURBANCE WILL APPROACH THE STATE TODAY...WHICH IN ADDITION TO THE MOIST ATMOSPHERE THAT REMAINS IN PLACE WILL LEAD TO NUMEROUS SHOWERS AND STORMS DEVELOPING LATE THIS MORNING THROUGH THE EVENING HOURS. ISOLATED SHOWERS AND A FEW STORMS WILL MOVE FROM THE EASTERN GULF OF MEXICO INTO THE STATE EARLY THIS MORNING WITH ACTIVITY INCREASING IN COVERAGE THROUGH THE DAY AS WARM AFTERNOON TEMPERATURES INCREASE INSTABILITY. THE HIGHEST COVERAGE OF SHOWERS AND STORMS IS EXPECTED TO BE ACROSS OKEECHOBEE AND THE TREASURE COAST WHERE MOISTURE WILL REMAIN HIGHER. STORMS ARE EXPECTED TO MOVE TO THE EAST-NORTHEAST AT AROUND 20 MPH...AND STORMS INTERACTING WITH THE EAST COAST SEA BREEZE MAY ACQUIRE ROTATION AS THEY MOVE OVER THE COAST WITH FUNNEL CLOUDS OR A BRIEF TOUCHDOWN POSSIBLE. COOLER TEMPERATURES ALOFT WILL ALSO INCREASE THE CHANCES FOR SMALL HAIL IN ANY STRONG TO SEVERE STORMS THAT DEVELOP. FREQUENT LIGHTNING STRIKES AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS TODAY...WITH TEMPORARY PONDING OF WATER ON ROADWAYS POSSIBLE ESPECIALLY IN LOCATIONS THAT SAW HEAVY RAINFALL OVER THE PREVIOUS FEW DAYS. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED SHOWERS AND STORMS WILL MOVE EASTWARDS FROM THE GULF OF MEXICO THIS MORNING WITH ACTIVITY INCREASING IN COVERAGE BY LATE MORNING AND THROUGH THE EVENING HOURS. STRONGER STORMS THAT DEVELOP MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS AND FREQUENT LIGHTNING STRIKES ARE EXPECTED. STORMS WILL MOVE EAST-NORTHEAST AT 20 KNOTS. .FIRE WEATHER IMPACT... THERE IS A LOW TO MODERATE ENVIRONMENTAL FIRE DANGER DUE TO DRY FUELS. SOME RAIN WETTING IS EXPECTED THIS AFTERNOON...BUT LIGHTNING STORMS COULD INITIATE NEW FIRES. .RIP CURRENT IMPACT... WEATHER AND OCEANIC CONDITIONS WILL PRODUCE A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY. CHECK WITH THE BEACH PATROL FOR ADDITIONAL INFORMATION...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SUFFICIENT MOISTURE WILL EXIST FOR SCATTERED STORMS THROUGH THIS WEEKEND. LOW LEVEL FLOW WILL SHIFT OUT OF THE EAST STARTING THIS WEEKEND SHIFTING THE HIGHEST COVERAGE OF SHOWERS AND STORMS TOWARDS THE WEST SIDE OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MOSES
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT THU MAY 17 2012
FLZ054-172115-
INDIAN RIVER-
427 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN INDIAN RIVER COUNTY...
* UNTIL 515 PM EDT.
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WINTER BEACH...
MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINTE WEST...VERO BEACH AND GIFFORD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
SOME WEAK ROTATION HAS BEEN NOTED ALOFT WITH THIS STORMS HISTORY.
FUNNEL CLOUDS WILL BE POSSIBLE.
LAT...LON 2755 8034 2756 8036 2765 8055 2780 8046
2778 8040 2771 8036 2763 8034 2762 8033
2758 8032 2756 8032
TIME...MOT...LOC 2025Z 291DEG 16KT 2769 8043
KELLYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
537 PM EDT THU MAY 17 2012
FLZ047-054-172215-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
537 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER EXTREME SOUTHERN
BREVARD COUNTY...NORTHERN INDIAN RIVER COUNTY...
* UNTIL 615 PM EDT.
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES
NORTHWEST OF BLUE CYPRESS LAKE...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE RURAL SOUTHWEST BREVARD AND WESTERN INDIAN
RIVER COUNTIES.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2768 8088 2782 8088 2783 8087 2788 8049
2770 8043
TIME...MOT...LOC 2137Z 260DEG 21KT 2777 8082
KELLYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
553 PM EDT THU MAY 17 2012
FLZ045-046-141-147-172245-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE-
553 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHWESTERN BREVARD COUNTY...EASTERN
ORANGE COUNTY...SOUTHEASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA
COUNTY...
* UNTIL 645 PM EDT.
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 9 MILES WEST OF
MIMS...MOVING EAST SOUTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
SOME ROTATION ALOFT IS OCCURRING WITH THIS STORM. FUNNEL CLOUDS WILL
BE POSSIBLE.
LAT...LON 2861 8078 2861 8080 2859 8079 2844 8086
2860 8110 2873 8101 2866 8082 2866 8081
2866 8080 2865 8077
TIME...MOT...LOC 2153Z 296DEG 10KT 2862 8099
KELLYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
555 PM EDT THU MAY 17 2012
FLZ064-172245-
MARTIN-
555 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWESTERN MARTIN COUNTY...
* UNTIL 645 PM EDT.
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PORT MAYACA...
MOVING EAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2696 8062 2699 8062 2700 8063 2709 8067
2710 8066 2709 8029 2695 8031 2695 8041
2695 8061
TIME...MOT...LOC 2155Z 278DEG 9KT 2700 8058
KELLYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT THU MAY 17 2012
FLZ041-044-172245-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
559 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHEAST LAKE COUNTY...WESTERN VOLUSIA
COUNTY...
* UNTIL 645 PM EDT.
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 8 MILES SOUTHWEST OF
BARBERVILLE...MOVING EAST AT 10 MPH. ADDITIONAL STORMS MAY DEVELOP
AROUND LAKE GEORGE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2927 8141 2926 8135 2895 8125 2897 8166
2905 8166 2905 8164 2928 8165 2930 8166
2930 8167 2933 8167 2938 8145 2940 8142
TIME...MOT...LOC 2158Z 278DEG 9KT 2911 8150
KELLYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
647 PM EDT THU MAY 17 2012
FLZ041-044-172330-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
647 PM EDT THU MAY 17 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EXTREME NORTHERN LAKE
COUNTY...NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 730 PM EDT.
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTH OF LAKE
GEORGE...MOVING SOUTHEAST AT 10 MPH. ANOTHER STRONG STORM NEAR
PIERSON WAS DEVELOPING.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2925 8133 2923 8132 2908 8149 2913 8165
2928 8165 2930 8166 2932 8165
TIME...MOT...LOC 2246Z 296DEG 10KT 2920 8161
KELLYThe Melbourne radar (KMLB), 53 km away, was scanning. The volume nearest the first event began at 22:52 UTC.
8 hail, 1 thunderstorm wind. Local standard time, as filed.
Public reported half-dollar-sized hail near Titusville.
Public reported estimated pea to quarter-sized hail around Port St. John.
SKYWARN Spotter reported estimated penny-sized hail near Deland.
Public reported estimated dime to quarter-sized hail at intersection of 528 and SR-3.
SKYWARN Spotter reported estimated nickel-sized hail in the Osteen area.
Public reported estimated quarter to half-dollar-sized hail in Merritt Island.
Public reported estimated golf ball-sized hail southwest of Glencoe.
Public reported estimated 60 mph winds southwest of Glencoe.
A coop observer in Scottsmoor reported estimated quarter to half-dollar-sized hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 374497, 374498, 374499, 374500, 374501, 374502, 374503, 374504, 374505.